Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/38019
標題: Dependences related to strict binary relations
作者: Hsiao, H.K.
喻石生 
Yeh, Y.T.
Yu, S.S.
關鍵字: strict binary relation;dependence system;independent set;spanning set;free monoids
Project: Theoretical Computer Science
期刊/報告no:: Theoretical Computer Science, Volume 347, Issue 1-2, Page(s) 306-324.
摘要: 
In this paper we study dependences on a free monoid X* and their relations to strict binary relations on X*. As a consequence we characterize strict binary relations by the notion of dependence. Moreover, some results concerning the relationship between dependences and codes are also obtained. A visualization of this work is provided by the theory of graph. (c) 2005 Elsevier B.V. All rights reserved.
URI: http://hdl.handle.net/11455/38019
ISSN: 0304-3975
DOI: 10.1016/j.tcs.2005.07.030
Appears in Collections:資訊科學與工程學系所

Show full item record
 

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.